Taking carbamazepine,I have numbness in my hand,severe pain in my arms but to touch is ice cold but?
- 11 Apr 2013 by Pain and suffering
- 18 Apr 2013
- pain, sleep disorders, neuralgia, carbamazepine, side effect, sleep, severe pain
... my arms are on fire? Is this a side effect of the drug or is my neuralgia getting worse? Will this stop its interfering with my sleep only happens at night is it a deficiency? Is their something I can take vitamin?
I have been taking carbamazepine for a little over a year. I have had no symptoms like those you describe. The only side-effect for me has been drowsiness.
Good luck nailing this issue down.
You need to bring this to your Drs attention. I know some people dont like to hear this answer but in some cases this is the only way to answer.
Hi i agree with Dzoo, please phone your doctor today. What you are experiencing is not listed as known side effects, this could be a serious reaction.
My hands and feet were getting cold... I was low on folic acid and potassium. I can't remember which one is the culprit but since starting meds 2 months ago, I've seen a huge change.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2010 • 2 answers
Posted 8 Mar 2011 • 4 answers
Posted 15 Jul 2011 • 3 answers
Posted 29 Nov 2012 • 2 answers
Posted 25 Feb 2015 • 3 answers